# SDR AWXA200600645

- Difficulty date: April 1, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N83261
- Condition: Corroded
- Location: Bs 1323-1343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED CORROSION ON THE LT EMERGENCY EXIT LOWER SILL INNER CHORD AT BS 1323 AND BS 1343 BL 64L, WL 208.  MAINTENANCE REMOVED CORROSION ON THE LT EMERGENCY EXIT LOWER SILL INNER CHORD AT BS 1323 AND BS 1343 BL 64L, WL 208 IAW BOEING 757-200 AMM 51-00-53-0 FIG 203.  CORROSION FOUND OUT OF SRM LIMITS.  INSTALLED NEW INNER CHORD AT BS 1323 AND BS 1343 BL 64L, WL 208 IAW BOEING 757-200 SRM 51-40-02-OG, FIGS 3, 8.
